Alert archive / Louisiana / River Flood Warnings in 2016

River Flood Warning 110, NWS Lake Charles, LA

June 14, 2016Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Jun 14, 2016, 10:02 AM CDT for Calcasieu Parish, Louisiana. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jun 14, 2016, 10:02 AM CDT (15:02 UTC)
Expired
Jun 17, 2016, 1:00 PM CDT
In force
3 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 19 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

341 
WGUS44 KLCH 141502
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1002 AM CDT TUE JUN 14 2016

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  Calcasieu River At Old Town Bay 

LAC019-150502-
/O.NEW.KLCH.FL.W.0110.160614T1502Z-160617T1800Z/
/OTBL1.1.ER.160614T1330Z.160615T1200Z.160616T1800Z.NO/
1002 AM CDT TUE JUN 14 2016

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Calcasieu River At Old Town Bay.
* until Friday afternoon...or until the warning is cancelled.
* At  8:30 AM Tuesday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.2 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  Thursday early afternoon.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$
5 follow-up statements
987 
WGUS84 KLCH 141505
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1005 AM CDT TUE JUN 14 2016

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Deweyville 

...The flood warning continues for the following rivers in 
Louisiana..

  Calcasieu River At Old Town Bay 
  
...The flood warning continues for the following rivers in 
Texas..
  Neches River Near Town Bluff 
  Neches River Near Evadale 
  Neches River Near Beaumont 
  Pine Island Bayou Near Sour Lake 

LAC019-150505-
/O.CON.KLCH.FL.W.0110.000000T0000Z-160617T1800Z/
/OTBL1.1.ER.160614T1330Z.160615T1200Z.160616T1800Z.NO/
1005 AM CDT TUE JUN 14 2016

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Friday afternoon...or until the warning is cancelled.
* At  8:30 AM Tuesday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.2 feet by 
  tomorrow early afternoon. The river will fall below flood stage 
  Thursday early afternoon.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-150504-
/O.EXT.KLCH.FL.W.0054.000000T0000Z-160615T1200Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.160615T0000Z.NO/
1005 AM CDT TUE JUN 14 2016

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The Sabine River Near Deweyville.
* until Wednesday morning...or until the warning is cancelled.
* At  8:45 AM Tuesday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.


&&
 
LAT...LON 3062 9378 3031 9381 3011 9378 3011 9364
      3057 9363

$$

TXC241-457-150504-
/O.CON.KLCH.FL.W.0096.000000T0000Z-000000T0000Z/
/TBFT2.2.ER.160528T0115Z.160603T2001Z.000000T0000Z.NO/
1005 AM CDT TUE JUN 14 2016

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  9:46 AM Tuesday the stage was 68.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 68.0 feet.
* Forecast...The river will remain near 68.8 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.
* Impact...At stages near 64.0 feet...Minor flooding will occur.


&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

TXC199-241-150504-
/O.CON.KLCH.FL.W.0097.000000T0000Z-000000T0000Z/
/EVDT2.1.ER.160529T0915Z.160606T0330Z.000000T0000Z.NO/
1005 AM CDT TUE JUN 14 2016

The Flood Warning continues for
  The Neches River Near Evadale.
* until further notice...or until the warning is cancelled.
* At  9:00 AM Tuesday the stage was 17.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 17.2 feet by 
  Saturday morning then begin falling.
* Impact...At stages near 17.0 feet...Minor flooding expected with 
  the boat ramps at Evadale possibly becoming inaccessible. Flooding 
  can be expected in the low-lying areas of the Lakeview community in
  Orange County.


&&
 
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416

$$

TXC245-361-150504-
/O.CON.KLCH.FL.W.0098.000000T0000Z-000000T0000Z/
/BEAT2.1.ER.160529T2213Z.160613T1300Z.000000T0000Z.NO/
1005 AM CDT TUE JUN 14 2016

The Flood Warning continues for
  The Neches River Near Beaumont.
* until further notice...or until the warning is cancelled.
* At  8:00 AM Tuesday the stage was 4.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.9 feet by 
  tomorrow evening then begin falling.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont 
  Country Club and Colliers Ferry Park can be expected. Also flooding
  in Northwest Orange County south of River Oaks to Bunns Bluff can 
  be expected. Water may go over Four Oaks Ranch Road in Northwest 
  Orange County.

&&
 
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406

$$

TXC199-245-150504-
/O.CON.KLCH.FL.W.0095.000000T0000Z-000000T0000Z/
/SOLT2.2.ER.160528T1003Z.160606T1215Z.000000T0000Z.NO/
1005 AM CDT TUE JUN 14 2016

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Tuesday the stage was 26.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.4 feet by this
  afternoon then begin falling.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
465 
WGUS84 KLCH 150146
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
846 PM CDT TUE JUN 14 2016

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River At Old Town Bay 
  Sabine River Near Deweyville 

...The flood warning continues for the following rivers in Texas...

  Neches River Near Town Bluff 
  Neches River Near Evadale 
  Neches River Near Beaumont 
  Pine Island Bayou Near Sour Lake 

LAC019-151546-
/O.EXT.KLCH.FL.W.0110.000000T0000Z-160618T1200Z/
/OTBL1.1.ER.160614T1330Z.160615T1800Z.160617T1200Z.NO/
846 PM CDT TUE JUN 14 2016

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for
  The Calcasieu River At Old Town Bay.
* until Saturday morning...or until the warning is cancelled.
* At  8:30 AM Tuesday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.2 feet by 
  early Wednesday afternoon. The river will fall below flood stage 
  Friday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-151545-
/O.EXT.KLCH.FL.W.0054.000000T0000Z-160616T0000Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.160615T1200Z.NO/
846 PM CDT TUE JUN 14 2016

...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
  The Sabine River Near Deweyville.
* until Wednesday evening...or until the warning is cancelled.
* At  7:45 PM Tuesday the stage was 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday morning.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.

&&
 
LAT...LON 3062 9378 3031 9381 3011 9378 3011 9364
      3057 9363

$$

TXC241-457-151545-
/O.CON.KLCH.FL.W.0096.000000T0000Z-000000T0000Z/
/TBFT2.2.ER.160528T0115Z.160603T2001Z.000000T0000Z.NO/
846 PM CDT TUE JUN 14 2016

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  8:16 PM Tuesday the stage was 68.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 68.0 feet.
* Forecast...The river will continue rising to near 68.9 feet by 
  early Thursday morning. Additional rises may be possible 
  thereafter.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

TXC199-241-151545-
/O.CON.KLCH.FL.W.0097.000000T0000Z-000000T0000Z/
/EVDT2.1.ER.160529T0915Z.160606T0330Z.000000T0000Z.NO/
846 PM CDT TUE JUN 14 2016

The Flood Warning continues for
  The Neches River Near Evadale.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Tuesday the stage was 17.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 17.1 feet by 
  early Thursday morning. Additional rises may be possible 
  thereafter.
* Impact...At stages near 17.0 feet...Minor flooding expected with 
  the boat ramps at Evadale possibly becoming inaccessible. Flooding 
  can be expected in the low-lying areas of the Lakeview community in
  Orange County.

&&
 
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416

$$

TXC245-361-151545-
/O.CON.KLCH.FL.W.0098.000000T0000Z-000000T0000Z/
/BEAT2.1.ER.160529T2213Z.160613T1300Z.000000T0000Z.NO/
846 PM CDT TUE JUN 14 2016

The Flood Warning continues for
  The Neches River Near Beaumont.
* until further notice...or until the warning is cancelled.
* At  8:00 AM Tuesday the stage was 4.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to a stage of 4.6 feet
  by Thursday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont 
  Country Club and Colliers Ferry Park can be expected. Also flooding
  in Northwest Orange County south of River Oaks to Bunns Bluff can 
  be expected. Water may go over Four Oaks Ranch Road in Northwest 
  Orange County.

&&
 
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406

$$

TXC199-245-151545-
/O.CON.KLCH.FL.W.0095.000000T0000Z-000000T0000Z/
/SOLT2.2.ER.160528T1003Z.160606T1215Z.000000T0000Z.NO/
846 PM CDT TUE JUN 14 2016

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At  7:45 PM Tuesday the stage was 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to a stage of 25.7 feet 
  by Thursday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
481 
WGUS84 KLCH 151453
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
953 AM CDT WED JUN 15 2016

...The flood warning continues for the following rivers in 
Louisiana...Texas...

  Sabine River Near Deweyville 
  
...The flood warning continues for the following rivers in Texas..

  Neches River Near Town Bluff 
  Neches River Near Evadale 
  Neches River Near Beaumont 
  Pine Island Bayou Near Sour Lake 
  
...The flood warning continues for the following rivers in 
Louisiana..

Calcasieu River At Old Town Bay
  

LAC019-160453-
/O.EXT.KLCH.FL.W.0110.000000T0000Z-160617T1200Z/
/OTBL1.1.ER.160614T1330Z.160614T1330Z.160616T1200Z.NO/
953 AM CDT WED JUN 15 2016

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Friday morning...or until the warning is cancelled.
* At  5:00 AM Wednesday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-160145-
/O.EXT.KLCH.FL.W.0054.000000T0000Z-160616T0145Z/
/DWYT2.1.ER.160419T1205Z.160507T2130Z.160615T1345Z.NO/
953 AM CDT WED JUN 15 2016

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Sabine River Near Deweyville.
* until this evening...or until the warning is cancelled.
* At  8:45 AM Wednesday the stage was 24.0 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At stages near 24.0 feet...Minor lowland flooding will 
  occur.


&&
 
LAT...LON 3062 9378 3031 9381 3011 9378 3011 9364
      3057 9363

$$

TXC241-457-160452-
/O.CON.KLCH.FL.W.0096.000000T0000Z-000000T0000Z/
/TBFT2.2.ER.160528T0115Z.160603T2001Z.000000T0000Z.NO/
953 AM CDT WED JUN 15 2016

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  9:30 AM Wednesday the stage was 68.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 68.0 feet.
* Forecast...The river will continue rising to near 68.9 feet by 
  early Saturday morning. Additional rises may be possible 
  thereafter.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.
* Impact...At stages near 64.0 feet...Minor flooding will occur.


&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

TXC199-241-160452-
/O.CON.KLCH.FL.W.0097.000000T0000Z-000000T0000Z/
/EVDT2.1.ER.160529T0915Z.160606T0330Z.000000T0000Z.NO/
953 AM CDT WED JUN 15 2016

The Flood Warning continues for
  The Neches River Near Evadale.
* until further notice...or until the warning is cancelled.
* At  9:00 AM Wednesday the stage was 17.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 17.1 feet by this
  afternoon then begin falling.
* Impact...At stages near 17.0 feet...Minor flooding expected with 
  the boat ramps at Evadale possibly becoming inaccessible. Flooding 
  can be expected in the low-lying areas of the Lakeview community in
  Orange County.


&&
 
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416

$$

TXC245-361-160452-
/O.EXT.KLCH.FL.W.0098.000000T0000Z-160619T1800Z/
/BEAT2.1.ER.160529T2213Z.160613T1300Z.160618T1800Z.NO/
953 AM CDT WED JUN 15 2016

The Flood Warning continues for
  The Neches River Near Beaumont.
* until Sunday afternoon...or until the warning is cancelled.
* At  8:00 AM Wednesday the stage was 4.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont 
  Country Club and Colliers Ferry Park can be expected. Also flooding
  in Northwest Orange County south of River Oaks to Bunns Bluff can 
  be expected. Water may go over Four Oaks Ranch Road in Northwest 
  Orange County.

&&
 
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406

$$

TXC199-245-160452-
/O.EXT.KLCH.FL.W.0095.000000T0000Z-160617T1200Z/
/SOLT2.2.ER.160528T1003Z.160606T1215Z.160617T0000Z.NO/
953 AM CDT WED JUN 15 2016

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until Friday morning...or until the warning is cancelled.
* At  8:45 AM Wednesday the stage was 25.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
153 
WGUS84 KLCH 160108
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
808 PM CDT WED JUN 15 2016

...The flood warning continues for the following rivers in Texas...

  Neches River Near Town Bluff 
  Neches River Near Evadale 
  Neches River Near Beaumont 
  Pine Island Bayou Near Sour Lake 

...The flood warning continues for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay 
  

LAC019-161508-
/O.CON.KLCH.FL.W.0110.000000T0000Z-160617T1200Z/
/OTBL1.1.ER.160614T1330Z.160614T1330Z.160616T1200Z.NO/
808 PM CDT WED JUN 15 2016

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Friday morning...or until the warning is cancelled.
* At  5:00 AM Wednesday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Thursday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

TXC241-457-161507-
/O.CON.KLCH.FL.W.0096.000000T0000Z-000000T0000Z/
/TBFT2.2.ER.160528T0115Z.160603T2001Z.000000T0000Z.NO/
808 PM CDT WED JUN 15 2016

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At  7:16 PM Wednesday the stage was 68.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 68.0 feet.
* Forecast...The river will remain near 68.8 feet.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

TXC199-241-161507-
/O.EXT.KLCH.FL.W.0097.000000T0000Z-160619T0600Z/
/EVDT2.1.ER.160529T0915Z.160606T0330Z.160618T1800Z.NO/
808 PM CDT WED JUN 15 2016

The Flood Warning continues for
  The Neches River Near Evadale.
* until late Saturday night...or until the warning is cancelled.
* At  7:00 PM Wednesday the stage was 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday early afternoon.
* Impact...At stages near 17.0 feet...Minor flooding expected with 
  the boat ramps at Evadale possibly becoming inaccessible. Flooding 
  can be expected in the low-lying areas of the Lakeview community in
  Orange County.

&&
 
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416

$$

TXC245-361-161300-
/O.EXT.KLCH.FL.W.0098.000000T0000Z-160616T1300Z/
/BEAT2.1.ER.160529T2213Z.160613T1300Z.160615T1300Z.NO/
808 PM CDT WED JUN 15 2016

The Flood Warning continues for
  The Neches River Near Beaumont.
* until Thursday morning...or until the warning is cancelled.
* At  8:00 AM Wednesday the stage was 4.0 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont 
  Country Club and Colliers Ferry Park can be expected. Also flooding
  in Northwest Orange County south of River Oaks to Bunns Bluff can 
  be expected. Water may go over Four Oaks Ranch Road in Northwest 
  Orange County.

&&
 
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406

$$

TXC199-245-161507-
/O.EXT.KLCH.FL.W.0095.000000T0000Z-160617T0600Z/
/SOLT2.2.ER.160528T1003Z.160606T1215Z.160616T1800Z.NO/
808 PM CDT WED JUN 15 2016

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until late Thursday night...or until the warning is cancelled.
* At  7:45 PM Wednesday the stage was 25.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Thursday afternoon.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
964 
WGUS84 KLCH 161516
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1016 AM CDT THU JUN 16 2016

...The flood warning is cancelled for the following rivers in 
Louisiana...Texas...

  Calcasieu River At Old Town Bay 
  Pine Island Bayou Near Sour Lake 

...The flood warning continues for the following rivers in Texas...

  Neches River Near Evadale 
  Neches River Near Town Bluff 
  Neches River Near Beaumont


TXC241-457-170516-
/O.CON.KLCH.FL.W.0096.000000T0000Z-000000T0000Z/
/TBFT2.2.ER.160528T0115Z.160603T2001Z.000000T0000Z.NO/
1016 AM CDT THU JUN 16 2016

The Flood Warning continues for
  The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 10:01 AM Thursday the stage was 68.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 68.0 feet.
* Forecast...The river will continue rising to near 68.8 feet by this
  afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 65.0 feet...Areas around Barlow Lake and 
  Brushy Lake begin to flood.
* Impact...At stages near 64.0 feet...Minor flooding will occur.

&&
 
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415

$$

TXC199-241-170515-
/O.EXT.KLCH.FL.W.0097.000000T0000Z-000000T0000Z/
/EVDT2.1.ER.160529T0915Z.160606T0330Z.000000T0000Z.NO/
1016 AM CDT THU JUN 16 2016

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Neches River Near Evadale.
* until further notice...or until the warning is cancelled.
* At  9:00 AM Thursday the stage was 17.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 17.1 feet by this
  afternoon then begin falling.
* Impact...At stages near 17.0 feet...Minor flooding expected with 
  the boat ramps at Evadale possibly becoming inaccessible. Flooding 
  can be expected in the low-lying areas of the Lakeview community in
  Orange County.
* Impact...At stages near 13.0 feet...The river is at bankfull 
  stage.

&&
 
LAT...LON 3053 9414 3053 9402 3022 9406 3022 9416

$$

TXC245-361-170515-
/O.CON.KLCH.FL.W.0111.000000T0000Z-160617T1518Z/
/BEAT2.1.ER.000000T0000Z.160616T1300Z.160616T1518Z.NO/
1016 AM CDT THU JUN 16 2016

The Flood Warning continues for
  The Neches River Near Beaumont.
* until Friday morning...or until the warning is cancelled.
* At  8:00 AM Thursday the stage was 4.6 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early this afternoon.
* Impact...At stages near 4.0 feet...Minor flooding of Beaumont 
  Country Club and Colliers Ferry Park can be expected. Also flooding
  in Northwest Orange County south of River Oaks to Bunns Bluff can 
  be expected. Water may go over Four Oaks Ranch Road in Northwest 
  Orange County.

&&
 
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406

$$

LAC019-161546-
/O.CAN.KLCH.FL.W.0110.000000T0000Z-160617T1200Z/
/OTBL1.1.ER.160614T1330Z.160614T1330Z.000000T0000Z.NO/
1016 AM CDT THU JUN 16 2016

The Flood Warning is cancelled for
  The Calcasieu River At Old Town Bay.
* At  5:00 AM Thursday the stage was 3.5 feet.
* Flood stage is 4.0 feet.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

TXC199-245-161546-
/O.CAN.KLCH.FL.W.0095.000000T0000Z-160617T0600Z/
/SOLT2.2.ER.160528T1003Z.160606T1215Z.160616T0357Z.NO/
1016 AM CDT THU JUN 16 2016

The Flood Warning is cancelled for
  The Pine Island Bayou Near Sour Lake.
* At  9:45 AM Thursday the stage was 24.5 feet.
* Fell below flood stage at 10:57 PM Wednesday.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to 23.9 feet by tomorrow
  morning.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jun 14, 6:26 AM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 14, 6:26 AM CDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
626 AM CDT TUE JUN 14 2016

.DISCUSSION...
For the 14/12z TAF issuance.

&&

.AVIATION...
Just a few small nocturnal showers have developed in the
overnight and near mainly KARA, and not having much impact. Some
low stratus has developed at KAEX with IFR conditions, and this
will likely continue through about 14/14z. Otherwise, mainly VFR
at other sites. Still plenty of moisture hanging around, along
with a weakness aloft. Therefore, scattered showers and
thunderstorms again possible with daytime heating, and will
mention VCTS at all TAF sites through 15/02z.

Rua

&&

.PREV DISCUSSION... /issued 304 AM CDT TUE JUN 14 2016/

DISCUSSION...

Short Term...Today through Wednesday.
Main forecast issue in near term will be POPs.  Increasing
thunderstorm activity was observed across southern Arkansas and
northern Louisiana.  Short range models including HRRR hinting at a
thunderstorm complex overnight over this area with MCS moving SE
into Mississippi.  As has been the case in previous
forecast...highest rain chances will be over eastern parts of
forecast area.  Broad upper level ridge will shift over the area
tonight and Tuesday. At this time...anticipate less thunderstorm
coverage areawide so now will keep POPs near 20 percent.

Long Term...Wednesday night through Monday
Upper ridge should continue over the forecast area the middle of the
week before slowing shifting west. POPs will remain minimal through
the end of the week...but will increase slightly this weekend as
eastern U.S. upper trough works into region.  Will maintain diurnal
chance POPs from the weekend through early next week.

Maximum temperatures will trend above normal late in the week
before returning to near normal early next week. Will need to
monitor heat indices...especially across central Louisiana...
Friday and Saturday. These readings remain forecasted in the
105-107 range during that time.

MARINE...
High pressure over the Central gulf will continue to expand
through the rest of the week. Weak to occasionally moderate
onshore flow is expected. Outside of thunderstorm activity...no
marine hazards are anticipated.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  92  76  94  74 /  40  10  20  10
LCH  90  78  91  77 /  20  10  20  10
LFT  91  78  92  77 /  40  10  20  10
BPT  91  78  92  77 /  20  10  10  10

&&

.LCH Watches/Warnings/Advisories...
LA...None.
TX...None.
GM...None.
&&

AVIATION...07
Hazardous weather outlook, Jun 14, 3:36 AM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
336 AM CDT TUE JUN 14 2016

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-150845-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
336 AM CDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF
MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST
LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECASTED FOR
TODAY WITH THE BEST COVERAGE OVER CENTRAL AND SOUTHERN LOUISIANA.
AT THIS TIME...NO SEVERE WEATHER IS ANTICIPATED. HOWEVER... TORRENTIAL
RAIN...FREQUENT LIGHTNING AND GUSTY WINDS CAN OCCUR WITH A FEW
STORMS. DUE TO HEAVY RAIN ACROSS PARTS OF THE AREA OVER THE
WEEKEND...BURSTS OF HEAVY RAIN COULD LEAD TO LOCALIZED
FLOODING.

THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD DIMINISH OVER THE AREA
THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ISOLATED SHOWERS AND THUNDERSTORMS AT BEST ARE FORECASTED
WEDNESDAY THROUGH FRIDAY.

OVER THE WEEKEND AND INTO EARLY NEXT WEEK...WIDELY SCATTERED TO
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY DURING THE
DAYTIME. AT THIS TIME...NO WIDESPREAD STRONG OR SEVERE STORMS ARE
EXPECTED.

THE WARM AND HUMID CONDITIONS THIS WEEK MAY ALLOW FOR HEAT
INDICES TO RANGE FROM 105 TO 107...ESPECIALLY THURSDAY THROUGH
SATURDAY. RESIDENTS VENTURING OUTDOORS ARE URGED TO DRINK PLENTY
OF WATER TAKE FREQUENT BREAKS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Louisiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.